New existence results for quasiequilibrium problems on unbounded feasible sets in a finite-dimensional space and without any assumption of monotonicity are established. The key point behind these results is a weak coercivity condition for a generalized game which extends a recent one proposed in Konnov and Dyabilkin (J Glob Optim 49:575–587, 2011) for equilibrium problems and an older one given in Cubiotti (Comput Math Appl 30:11–22, 1995) for quasiequilibrium problems. Some examples are also given.

A coercivity condition for nonmonotone quasiequilibria on finite-dimensional spaces

Castellani M.;Giuli M.
2019

Abstract

New existence results for quasiequilibrium problems on unbounded feasible sets in a finite-dimensional space and without any assumption of monotonicity are established. The key point behind these results is a weak coercivity condition for a generalized game which extends a recent one proposed in Konnov and Dyabilkin (J Glob Optim 49:575–587, 2011) for equilibrium problems and an older one given in Cubiotti (Comput Math Appl 30:11–22, 1995) for quasiequilibrium problems. Some examples are also given.
File in questo prodotto:
File Dimensione Formato  
JOGO 75 (2019) 163-176.pdf

solo utenti autorizzati

Tipologia: Documento in Versione Editoriale
Licenza: Creative commons
Dimensione 309.93 kB
Formato Adobe PDF
309.93 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11697/142416
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact